# SDR DALA2025020600943

- Difficulty date: February 6, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N810DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31922
- Aircraft time: 36,061 hours, 13,778 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0798015) FRAME UPPER AFT HOLE OF THE FOUR INSPECTED BETWEEN STRINGER 17 DAMAGED. REPAIRED ON ERA 623796-14AD REV. ORIGINAL.
